# SDR USAA2012011200008

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 44,229 hours, 16,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS MISSING FROM SEAT MOUNTED LIGHT AT ROW 11D.  INSTALLED LENS ON SEAT MOUNTED EMERGENCY LIGHT 11D.
